NatPro vaginally?

by Suzanne

Can I use NatPro vaginally?

Comments for NatPro vaginally?

Click here to add your own comments

Nov 02, 2013
Don't do it
by: Illinois fan

I finally tried it and after two days....I now have a bacterial infection. That is not to say that would happen to you, but I have to spend money on medication and and the doctor visit now.

I want to know also if others have tried...thank you.

Nov 04, 2013
Natpro vaginally
by: Anonymous

I'm not sure why progesterone would cause a bacterial infection. I don't think it would unless your container got contaminated. I was wondering if this particular brand was absorbed through the vaginal tissue?

Nov 05, 2013
NatPro vaginally?
by: Wray

Hi Suzanne Yes you can, I use it there every night. It’s excellent for any inflammation or dryness. Or it can be used as a lubricant, it won’t harm the man, in fact many men use it to increase their Libido. It’s effective against many pathogens too, please see our page on Candida. Take care Wray

Nov 06, 2013
Natpro Vaginally
by: Alyce

Hi Suzanne

I have used Natpro vaginally for a number of years now. Throw away your KY-Gel too as Natpro is the best lubricant on the market. In fact KY-Gel causes irritation.

Because it is an excellent anti-inflammatory it is also good for hemorrhoids.

Jun 07, 2014
How much
by: Lucy

could you please advise how much of the cream i would use for severe vaginal dryness and to help with lubrication? I also have other extreme progesterone deficient symptoms so figure i will need to use at least 200mg a day. So do i apply the whole amount vaginally each day or just some to the vagina?

Jun 17, 2014
How much?
by: Joy

Hi Lucy

If you have other extreme progesterone symptoms, may I suggest that you read How to use Progesterone Cream as well as Estrogen Dominance. When using progesterone for the first time it can cause adverse symptoms if the incorrect amount of progesterone is used and if the concentration is not correct.

Do be careful what cream is inserted, some contain ingredients which could cause irritation. It would not be the progesterone causing it, but rather the other ingredients. I suggest that you insert some of the cream in the vagina at night only and then get into bed. It will get rather messy if using it during the day. Always remember to use the cream a minimum of twice a day, never use it all at once as progesterone levels start to drop after 13 hours.

Do you know what your Vitamin D level is as a deficiency reduces the benefits of progesterone.

Jun 19, 2014
Reply to Joy
by: Lucy

Thanks for your response Joy. I should have mentioned also that I am menopausal. My extreme symptoms of hot flushes, aches and pains, memory and congnitive impairment, loss of libido and enjoyment of sex and generally not feeling myself seem to be improving since I started taking the progesterone usp. Inittially I was taking biest 1mg and test 1mg in a trouche and 100mg proegesterone in a capsule. All was good until 3 weeks and breakthroug beledign started. After ten days of this I rang doctor and she told me to stop progesterone, have a period, and after 7 days go back on progesterone on 200mg instead of 100mg. Have done this and now another 10 days later I am bleeding again extremely heavily. I rang the compounding pharmancy and they told me that 200 mg was a lot of progesterone and not to take anymore. Can you please advise what I can do to stop this bleeding, as said above the bhrt is working well but this bleeding is spoiling all the good

Click here to add your own comments

Join in and write your own page! It's easy to do. How? Simply click here to return to Progesterone faq.

Search over 7,500 pages on this site...